# SDR SWAA012189

- Difficulty date: August 1, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 56,196 hours, 35,978 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26091170
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  LOSS OF A-SYSTEM HYDRAULIC PRESSURE.  QUANTITY DROPPED TO ZERO AFTER RAISING THE GEAR AND FLAPS.  REMOVED AND REPLACED WORN LT MLG ACTUATOR HYD LINE PER MM.
